# SDR 2024FA0000527

- Difficulty date: July 1, 2024
- Submitted: July 26, 2024
- Operation: General aviation
- Make and model: Boeing 787-10
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Degraded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN BOLT HOLE #13 FOUND WITH PRIMER DEGRADATION DURING INSPECTION PER IB78J550001
